# SDR WX0A201310210026

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 591013061
- Condition: Corroded
- Location: Bs 1338 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD SIDE OF AFT PRESSURE BULKHEAD DOUBLER CORRODED.  REMOVED DAMAGED DOUBLER, FABRICATED, LOCATED, DRILLED, AND INSTALLED DOUBLER IAW SRM 51-30-5 IN CONJUNCTION WITH M301 ITEM 531.
